this is in relation for my elevated sgopt and alkaline phosphatase. i have not given a liver biopsy after my gallbladder operation. my other question is my cholesterol and my triglyceride is 275 and 256 which i forgot to mention in my first inquiry. my concern is when I take my statin the blood chem result went down but when I stop taking those statin it will rise up again. it is contradict for my sgopt and alkaline phospatase medication because it also rise up when I take statin. so i stop taking statin instead I take omega 3, and cholesterol herbal deconcoction, Vit.E & C instead and I exercise 30 mins. everyday. but still I felt pain in my right upper abdomen. my gastroenterologist required me to have hepa A & B vaccine. is this necessary to have vaccine in my situation now. the result of my hepa A & B blood chem is non reactive. I appreciate any advised I will hear from you then. Thanks in advance.
receipt of the vaccinations is standard of care so i strongly recommend them. the pain could be because the liver is slightly enlarged due to fatty liver. I agree with the current medication regimen you are on.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.